Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, i have a question. Is she pregnant?

I will explain to you very thoroughly my situation.

Me and my girlfriend had our first time of sex on October 23rd, 2010. We did not use a condom, but I did pull out right before i came. When i came, i came onto her stomach, and none of it was near the vagina. I also remember looking to see if there was any cum on her lips of her vagina, but there was none. She expects to have her period by November 10, 2010. Reading about ovulation cycles, and knowing how she is normally pretty close to a 28 day cycle, i got paranoid and decided to play it safe. So within 46 hours, i got her Plan B and brought it to her. She took plan B, and now November 3rd, she reported having very light discharge. She says its mostly red.. just a little bit of pink and occurred for just the 3rd. Today is the 4th and she says that it is gone. November 3rd is a week before she expects her period (November 10), and I was reading up on implantation bleeding.

Additional Details:
She says that she has gotten similar periods where she would get it up to a week earlier.
She says that the discharge isnt exactly the same as her regular periods.
She was expecting her November 3rd discharge/bleeding to be her early period, but we're not exactly sure.
She took the Morning After Pill (Plan B - One Step)

I would like to know if its likely shes pregnant or not. Is this implantation bleeding? Is this effects of Plan B?
I read lots of posts saying that its typical for bleeding to occur 1-2 weeks after taking plan B because of extreme amounts of hormones in the pill. Thanks for all your advice in advance! I really appreciate your intelligent answers, tips and advice.

Loading...

im having the same problem ;{ i bled 5 days after consuming plan b....im kinda cunfused my self

Reply

Loading...

I know this may sound crazy and im not a doctor but i read u on the plan b information and the reason for the bleeding might be from the pill it interacts with your system and throws your cycle off balance causing spotting ad or light bleeding.. i may be wrong but i have read the information and spoke to a doctor about it. Hope this helps :)
Reply

Loading...